Translator Disclaimer
15 February 2004 Quantum K -theory, I: Foundations
Y.-P. Lee
Duke Math. J. 121(3): 389-424 (15 February 2004). DOI: 10.1215/S0012-7094-04-12131-1

Abstract

This work is devoted to the study of the foundations of quantum K -theory, a K -theoretic version of quantum cohomology theory. In particular, it gives a deformation of the ordinary K -ring K(X) of a smooth projective variety X , analogous to the relation between quantum cohomology and ordinary cohomology. This new quantum product also gives a new class of Frobenius manifolds.

Citation

Download Citation

Y.-P. Lee. "Quantum K -theory, I: Foundations." Duke Math. J. 121 (3) 389 - 424, 15 February 2004. https://doi.org/10.1215/S0012-7094-04-12131-1

Information

Published: 15 February 2004
First available in Project Euclid: 1 March 2004

zbMATH: 1051.14064
MathSciNet: MR2040281
Digital Object Identifier: 10.1215/S0012-7094-04-12131-1

Subjects:
Primary: 14N35, 53D45
Secondary: 19E08, 55N15

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.121 • No. 3 • 15 February 2004
Back to Top